# SDR SWAA2022041233494

- Difficulty date: December 12, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD AND AFT CAP STRIPS FOR CARGO DOOR THRESHOLD CORNERS ARE CORRODED / REPLACED AFT CARGO PIT FWD AND AFT CAP STRIPS FOR CARGO DOOR THRESHOLD IAW AIPC SWA D638A001-SWA-0102 SWA 25-52-10-04 SHEET 002. PART NO. 453A2611-1 A-TAG A80775 PART NO. 453A2611-2 ATAG A55090
